# SDR P5CA9500787

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FIRE EXTINGUISHER BOTTLE AT SUPPORT BRACKET CRACKED, ON INBOARD END.  MANUFACTURED AND INSTALLED REPAIR PARTS PER BOEING SRM 54-11-03.
